Hokkaido Mathematical Journal

On serial quasi-hereditary rings

Morio UEMATSU and Kunio YAMAGATA

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 19, Number 1 (1990), 165-174.

Dates
First available in Project Euclid: 11 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381517167

Digital Object Identifier
doi:10.14492/hokmj/1381517167

Mathematical Reviews number (MathSciNet)
MR1039471

Zentralblatt MATH identifier
0702.16012

Citation

UEMATSU, Morio; YAMAGATA, Kunio. On serial quasi-hereditary rings. Hokkaido Math. J. 19 (1990), no. 1, 165--174. doi:10.14492/hokmj/1381517167. https://projecteuclid.org/euclid.hokmj/1381517167


Export citation